# SDR 96UAL900305

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Boeing 737222
- Aircraft serial: 19046
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT ROW 12 INOPERABLE.  REPLACED EMERGENCY ESCAPE PATH LIGHT STRIP.  CHECKS O.K.
